# SDR DL76G060482

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 20,755 hours, 3,123 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 271002216
- Part serial: 2264
- Condition: Bypassing
- Location: Nr 7 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE RUDDER TRIM NEEDED FOR LEVEL FLT RT INBD AILERON DEFLECTING UP.  T/S SYSTEM FOUND NR 7 SPOILER ACTUATOR BYPASSING, REMOVED NR 7 SPOILER ACT.  REPLACED NR 7 SPOILER ACTUATOR SYSTEM CHECKS GOOD PER MM 27-61.  RII INSPECTED INSTALL AND ADJUST OF NR 7 SPOILER ACTUATOR OK.
